The Open UniversitySkip to content
 

Items Authored or Edited by Kathleen Quinn

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Number of items: 9.

Journal Article

Grannell, M. J.; Griggs, T. S. and Quinn, K. A. S. (2009). Smallest defining sets of directed triple systems. Discrete Mathematics, 309(14) pp. 4810–4818.

Bryant, Darryn; Maenhaut, Barbara; Quinn, Kathleen and Webb, Bridget S. (2004). Existence and embeddings of partial Steiner triple systems of order ten with cubic leaves. Discrete Mathematics, 284(1-3) pp. 83–95.

Grannell, M. J.; Griggs, T. S.; Maenhaut, B. M.; Quinn, K. A. S. and Stanton, R. G. (2003). More on exact bicoverings of 12 points. Ars Combinatoria, 69 pp. 197–213.

Allston, J. L.; Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G. (2000). On exact bicoverings of 12 points. Ars Combinatoria, 55 pp. 147–159.

Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G. (2000). Triple systems with tripoints. Utilitas Mathematica, 57, pp. 97–108.

Grannell, M. J.; Griggs, T. S.; Kocay, W. L.; Quinn, K. A. S. and Stanton, R. G. (2000). Proper edge-colourings of complete graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 33, pp. 103–116.

Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G. (2000). Non-isomorphic solutions for some triple systems with bipoints. Utilitas Mathematica, 57, pp. 97–108.

Grannell, M. J.; Griggs, T S. and Quinn, K. A. S. (2000). All admissible $3$-$(v, 4, \lambda)$ directed designs exist. Journal of Combinatorial Mathematics and Combinatorial Computing, 35, pp. 65–70.

Bowler, Andrew; Grannell, Mike; Griggs, Terry S. and Quinn, Kathleen A. S. (2000). On directed designs with block size five. Journal of Geometry, 67(1-2) pp. 50–60.

This list was generated on Thu Oct 23 19:31:54 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk